# SDR 2016F00122

- Difficulty date: May 7, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N824SA
- Make and model: Pilats PC1247
- Aircraft serial: 1523
- Aircraft time: 2,247 hours, 1,990 cycles
- Engine: Pwa PT6A67
- Engine time: 2,247 hours, 1,990 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Adapter
- Part number: 06500195
- Part serial: KTA28102061
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PILOTS WERE DIRECT SMO AT THE END OF THE FLIGHT AT 5,000 FT.  AUTOPILOT WAS ENGAGED IN ALTITUDE HOLD NAV MODE.  WE RECEIVED A CAS WARNING OF PITCH TRIM RUNAWAY ALONG WITH VOICE CALLOUT TRIM RUNAWAY.  WE PUSHED THE TRIM INTERRUPT SWITCH & RAN THE QRH CHECKLIST.  THE AUTOPILOT HAD BEEN DISENGAGED WITH WARNING.  THE FIRST OFFICER WAS FLYING.  IAW QRH WE PULLED THE PITCH TRIM CIRCUIT BREAKER & PUT THE TRIM INTERRUPT SWITCH BACK TO NORM.  THE TRIM RUNAWAY DID NOT CONTINUE.  WE LANDED WITHOUT INCIDENT USING THE ALTERNATE STAB TRIM.
